# SDR SWAA2024102250458

- Difficulty date: October 18, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N8681M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36904
- Aircraft time: 29,258 hours, 14,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD OVER WING EMERGENCY EXIT SIGN COVER MISSING.<[01] REINSTALLED OVERHEAD OVERWING EMERGENCY EXIT LIGHT PER SIP.;[02] EXIT LIGHT COVER
